# SDR DLM11971302

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Cabin
- Component: 831610405
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

B/C GALLEY OVEN F/O SIDE DOUBLE OVEN ARCHED AND SHORTED WITH VISIBLE FLASH AND SPARKS WHEN TIMER WAS SET.  POPPED C/B AND MOMENTARILY LIT ELECT WARNING IN COCKPIT.  C/B WAS LEFT OUT.  REPLACED OVEN ASSY.
